# SDR CA121217004

- Difficulty date: December 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 17,502 hours
- Engine: Ge CF348E5A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 398711
- Condition: Failed
- Location: Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENCOUNTERED HOT BRAKES AT THE THRESHOLD OF R23 WARNING AMBER, REQUESTED TO BE TOWED TO GATE.  REPLACED INBD MAIN BRAKE CONTROL VALVE IAW AMM 32-41-09 PB 401.  OPS TEST SERVICABLE.
